MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S/C & MOD CATH TRL 52/28; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS INC US S/C & MOD CATH TRL 52/28; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 205552000
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the lock of the bipolar trial handle (manufactured by tanaka medical instruments) did not function when it was attempted to connect with the cup trials during the bha surgery on (b)(6) 2019.The surgeon had to put little force to connect them and could lock however it was not able to separate after that.The surgery was completed within a 30 minutes surgical delay, and there was no adverse consequence to the patient.As a result of confirming on (b)(6) 2019 in the operation room, the 4 cup trials (p/n: 205550000, 205551000, 205552000, 205556000) were not able to connect with bipolar trial handle.No further information is available.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint (b)(4).Investigation summary : the devices was reviewed by bioengineering and no device problem was identified regarding the trials.Root cause undetermined.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S/C & MOD CATH TRL 52/28
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8918092
Report Number1818910-2019-101922
Device Sequence Number2753393
Product Code LXH
UDI-Device Identifier10603295084693
UDI-Public10603295084693
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number205552000
Device Lot NumberAE0204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2019
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer08/30/2019
10/22/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/26/2019
10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1